Withdrawal Symptoms7 Oct 2008 11:25AM Views : 357 Unique : 285
It doesn't happen very often, but sometimes I just don't have time for ePHOTOzine.
Take last weekend, for instance. No time whatsoever to even look at EPZ. I had opened it in a Firefox tab, but didn't get around to browsing the gallery or the forum at all.
Yesterday I paid the price for all the recent work pressure: As soon I as I relax after having pushed myself hard, I get a migraine. So yesterday wasn't a very good day to surf EPZ either.
That makes three EPZ-less days in a row for me. And it was a bit much. I was getting withdrawal symptoms.
So today I was surfing EPZ even before I had breakfast!
Phew! Got my fix.
And after that I could start my new working day.
Now I just have to do something about my photography withdrawal symptoms.
I haven't been able to take any pictures for about two weeks. So I'm looking forward to getting a little time to myself, later this week. Who knows, I might even go and find some mushrooms or something, a subject which I haven't done much with in the past.
It would at least give me my photography fix, if nothing else!